# SDR 96FDEA00623

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L-ANGLE ON FLOOR SUPPORT AT BS 720B PLUS 10 RBL 14 WL 155.  REMOVED CRACKED L-ANGLE ON FLOOR SUPPORT AT BS 720B PLUS 10 RBL 14 WL 155, FABRICATED REPAIR PART, DRILLED, ALODINED, PRIMED AND INSTALLED IAW FEDEX SRM 51-20-1.
